# SDR GAIA04047OP

- Difficulty date: March 9, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, A BINDING OF THE CONTROL YOKE WAS NOTED IN A ROLL TO THE RIGHT.  SPOILERS WERE CYCLED AND ABOVE PROBLEM WAS CORRECTED BUT LATER DID RETURN.  FLT WAS COMPLETED AND AN UNEVENTFUL LANDING WAS MADE.  INSPECTED AND CHECK FLIGHT CONTROLS AILERON AND SPEED BRAKE SYSTEM.  LUBED AND OPS CHECK SYSTEM.  COULD NOT DUPLICATE ON GROUND.  OPS CHECKS GOOD ON GROUND.  (M)
